# SDR AWXA0000850

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN DAMAGED  AT FS 294, STR 14L, 7 INCHES ABOVE LOWER DOOR HINGE CUTOUT.  REMOVED EXISTING DOUBLER AND SKIN PANEL, FAB''D REPLACEMENT REPAIR DOUBLER AND REPAIR KIT IAW 737 SRM 51-30-3 FIG 31, SRM 51-30-2, AND SRM 51-30-8 IN REF  BOE SB 737- 83-1074.
